2 Nov 2009
Serious side effects that you should stop taking medication and be immediately discussed with your doctor are an allergic reaction (difficulty breathing, closing of the throat, swelling of the lips, face, or tongue, hives, or a rash) rash, redness, or itching, severe nausea, vomiting or diarrhea, mucous or blood in the stool, unusual bleeding or bruising.
Less serious side effects that you should continue taking medication but discuss with your doctor is bothersome are mild nausea, diarrhea, yeast infection of the mouth or vagina.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I done my vaginal analysis and the doctor tolds me that i carried the streptococccus haemolyticus Group B, i was wondering if I could use Cefuroxime ...
1 answer • 22 Sep 2009
I am having a hard time swallowing and I've got the worst heartburn I have ever had. I quit using the drug 2 days ago. What should I do next? ...
1 answer • 27 Apr 2010
I have been on Azopt for about 8 months and lately I have been having terrible heartburn and a burning sensation in my upper body after I take it. ...
1 answer • 15 May 2011
I take 100mg twice a day for pain relief but i find i get anxious if i am running low due to terrible side effects, bad stomach, headaches, restless, ...
5 answers • 27 Oct 2015